絞り込み

16548

広告

[A case of a hepatic arterial pseudoaneurysm that occurred after acute cholangitis due to choledocholithiasis].

著者 Imai M , Ishikawa T , Okoshi M , Owaki T , Sato H , Nozawa Y , Sano T , Iwanaga A , Seki K , Honma T , Yoshida T
Nihon Shokakibyo Gakkai Zasshi.2018 ; 115(9):811-817.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (33view , 0users)

Full Text Sources

We describe a 52-year-old male who underwent endoscopic retrograde biliary drainage for acute cholangitis associated with common bile duct stones. Endoscopic papillary balloon dilatation was performed, and the stones were removed using a balloon catheter. Simultaneously, we initiated edoxaban for portal vein thrombosis. Approximately one month later, he visited our hospital complaining of tarry stools and dizziness. Contrast-enhanced computed tomography revealed a pseudoaneurysm in the hepatic artery (A7), and he was diagnosed with hemobilia from bile duct perforation associated with the hepatic arterial pseudoaneurysm. We performed an emergent transcatheter arterial embolization. Notably, re-bleeding has not occurred to date. Hepatic arterial pseudoaneurysms can occur after acute cholangitis;therefore, careful follow-up is essential.
PMID: 30197395 [PubMed - in process]
印刷用ページを開く Endnote用テキストダウンロード